You currently have no access to view or download this content. Please log in with your institutional or personal account if you should have access to this content through either of these.
Showing a limited preview of this publication:
Article Finite groups with only 𝔉-normal and 𝔉-abnormal subgroups
Hu, Bin, Huang, Jianhong and Skiba, Alexander N.. "Finite groups with only 𝔉-normal and 𝔉-abnormal subgroups" Journal of Group Theory, vol. 22, no. 5, 2019, pp. 915-926. https://doi.org/10.1515/jgth-2018-0199